Related Questions

I have had a headache for three days Advil (ibuprofen) and Excedrin migraine not working....have nausea....i don't usually have headaches and never one Advil (ibuprofen) does?

May be a migraine. Do you have light sensitivity? Do you have a throbbing or pulsating headache? If yes, then you probably have a migraine. It may help you to have treatment with a medicine such as sumatriptan, or ketorolac, to have relief. Do not fear, this kind of headache does get better soon! If you do not have these symptoms, or if you do, an evaluation is also a good idea. Read more...

I'm having a migraine headache, I took excedrine migraine about 7 hours ago, can I take an Advil (ibuprofen) or excedrine extra strength now?

No. You should not not take more than 2 tabs in 24 hours, unless directed by a physician. I can not suggest taking any more of this drug or any other drug of this nature until 24 hours has passed. If however you are feeling extreme pain please go to a clinic for an exam. Read more...
YES. Try not to use 2 diffent medicines: You may want to try Aleve, (naproxen) 1 tablet every 8 hrs. or Advil- 2 tab. every 6-8 hrs ( not both ). DO NOT MIX EXCEDRIN MIGRAINE WITH NSAIDS- USE ONE OR THE OTHER. 7 hours is sufficient time to change medicines. Read more...